astroboletos (astroboletos) wrote in vaginapagina,
astroboletos
astroboletos
vaginapagina

Menstruation and weight gain..

Hello everyone, I have a question regarding

Me and my roommate both used the Mirena. My roommate had absolutely zero periods, and I had one every other month, with spotting on the month it skipped. I was wondering if an irregular period or skipping your period can cause weight gain? For reference, she also used Depo and had no period and put on a ridiculous amount of weight.

I am 5'3", and she is 5'1". My frame is larger than hers, but we are both fairly petite. She was almost 200lbs on Depo, and went from 120lbs to almost 160lbs on the Mirena. I went from 130lbs to 150lbs. None of my clothing fit, and it was really distressing.

So, now I've gone to the NuvaRing and she's gone back to Yaz. I was on Ortho for awhile, and had ZERO problems with it. No weight gain(actually lost weight), no crazy mood wings, predictable period, etc. Same with her on Yaz. I would go back on it, but I don't want the hassle of an every day pill.

Its been since the 25th of July since I've had my IUD removed. They say it takes about a month or two to lose that weight, but I've seen little improvement. I'm concerned that its the NuvaRing, and I desperately want this thing to work before I give up and go back to Ortho, wonderful though it was.

Do you think the NuvaRing could be impeding my weight loss? Do you think it's still hormonal weight from Mirena that's having trouble coming off? Did Mirena's hormones damage my body in some way? Most importantly, does an irregular period cause weight gain?
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 7 comments